# SDR COOSDR030158

- Difficulty date: December 1, 2003
- Submitted: December 8, 2003
- Operation: Air carrier
- Aircraft: N395AJ
- Make and model: Boeing 727233
- Aircraft serial: 21100
- Engine: Pwa JT8D15
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT WING, LOWER SKIN, LOWER SURFACE, ACCESS DOOR CUTOUT CORRODED. (K)
